# SDR ANCF2011052900084

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 2,803 hours, 2,930 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF RIONEGRO (SKRG) RUNWAY 36.  A HARD EXPLOSION WAS HEARD DURING TAKEOFF ON LEFT SIDE OF THE AIRCRAFT.  TAKEOFF WAS ABORTED.  RUNWAY WAS CLEARED.  FIRE FIGHTERS NEEDED TO EXTINGUISH FIRE ON NR 1 AND NR 2 BRAKES.  PERFORMED BOROSCOPE INSPECTION ACCORDING TO TASK 72-21-00-290-003 STAGE 5 BOOSTER BLADES LT ENGINE NO DAMAGES FOUND.  PERFORMED BOROSCOPE INSPECTION ACCORDING TO AMM TASK 72-54-00-290-006 4 LP TURBINE BLADES NO DAMAGE WERE FOUND IN ACCORDANCE WITH AMM 72-00-00-200-006 INSPECTION CHECK OF FOREIGN OBJECT DAMAGE (BIRD STRIKE) WAS PERFORMED NO DAMAGES WERE FOUND.  IN ACCORDANCE AMM 32-41-11-000-006/400- 006 THE 1, 2, 3 AND 4 MAIN WHEEL ASSY WAS REMOVED AND REPLACED AND AMM 32-42-27-000-001/ 400-001 THE BRAKE ASSY NR 1 WAS REMOVED AND REPLACED.
